MathSciNet Relay Station
MathSciNet bibliographic data
MR21431 53.0X
Weil, André Sur la théorie des formes différentielles attachées à une variété analytique complexe. (French) Comment. Math. Helv. 20, (1947). 110–116.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement